Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Baby diagnosed with malaria, on medicines, stomach cramps, passing green stools, groin warm. Advice?

my almost 16 months old daughter has been diagnosed with malaria +3. She has received coartesian. Also she has infection and she has received clavan antibiotic . She has stomach cramps at times. Yesterday she has pooped a lot of greenish stool , it was a lot. She has done it again but stomach cramps seem to continue. Coartesian is 12 ml per day for three days. The first day she puked and have decided to finish her dose (as 4 days) today evening-she is supposed to finish yesterday. Clavan is two times a day, morning and night. Calpol is three times a day for pain-sometimes I do four times as she still has temperature. Below her groin is warm which I assume that s where it hurts. I will really appreciate your advise.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
You continue coartesian as adivised by your doctor and the loose stools are due to antibiotic clavam. Continue antibiotic as advised by your doctor for infection and you can add probiotic like lactobacillus or saccharomyces sachets as these will take care of antibiotic associated loose stools and continue calpol for fever and to prevent dehydration you can give oral rehydrating solutions. If you feel any problem make a follow up visit with your doctor.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor